Home » Frequently asked Questions on Health » Can Eptoin lead to momentary loss of memory?

Can Eptoin lead to momentary loss of memory?

Q: I am 27 years old. I am taking Eptoin 100 thrice a day, on the prescription of a doctor for the past 4 years. What are the side effects of this drug? Nowadays I am facing a problem of forgetting everything for a while, at least for 1 or 2 seconds. During those 2 seconds, I am unable to recollect what is going on. But after that everything is right. This happens nearly once a day. Doctor has advised me to take Epsolin-50 1 per day for 30 days. Can this problem be minimised by yoga?

A:While it is true that Phenytoin sodium (Epsolin, Eptoin) can cause side effects, the one described by you is not one of them. It is also possible that momentary loss of memory experienced by you could be due to the disease (absence seizures) rather than drug. Since such symptoms pose no danger, it is better to remain on Epsolin 100 mg twice daily. The subtherapeutic dose of 50 mg daily for your age, height and weight can lead to seizures. I am unable to confirm or deny the utility of Yoga in the treatment of epilepsy. If you have had no seizures in the last three years, one can attempt to stop medication under medical supervision.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------